MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM
Model Number 10-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: the surgeon completed the case using flouro for the last screw and re-did screws at s1.The patient was reported to be in a stable condition and was discharged on (b)(6) 2025.Quality compliance will continue to monitor for similar reports.
 
Event or Problem Description
During navigation using 7d surgical flash imaging while placing the last screw for a segmental l4 registration, the surgeon made a lateral hole and was asked to look at the screen to confirm that it was accurate.He then made a new hole and appeared to put the screw into the initial lateral hole.The surgeon proceeded to take screw out which lead to the patient starting to bleed hitting an artery.Based on discussion with the surgeon, this event is not thought to be the fault of navigation.The surgeon suggested that the patient may have had abnormal anatomy.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
robin quiusky
5770 armada dr.
carlsbad 
MDR Report Key22101943
Report Number3012098629-2025-00005
Device Sequence Number20652160
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown